# SDR DHL9771227D

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CORROSION ON FLOORBEAM BS 111, RBL 32.  CUT OUT DAMAGED SECTION ON UPPER SURFACE OF FLOORBEAM  FROM RBL 36 TO O/B END, INSTALLED REPAIR PER SRM 53-10-8.
